zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence and nonexistence of a global solution for coupled nonlinear wave equations with damping and source. (English) Zbl 1190.35145
Summary: We consider the system of nonlinear wave equations $$\left.\aligned u_{tt}+|u_t|^{m-1}u_t&= \text{div}(\rho(|\nabla u|^2)\nabla u)+ f_1(u,v)\\ v_{tt}+|v_t|^{r-1}v_t&= \text{div}(\rho(|\nabla v|^2)\nabla v)+ f_1(u,v) \endaligned\right\} (x,t)\in\Omega\times(0,T),$$ with initial and Dirichlet boundary conditions. Under some suitable assumptions on the functions $f_1$ and $f_2$, the initial data and the parameters in the equations, the theorems of global existence and nonexistence are proved.

MSC:
35L53Second-order hyperbolic systems, initial-boundary value problems
35L72Quasilinear second-order hyperbolic equations
35B44Blow-up (PDE)
WorldCat.org
Full Text: DOI
References:
[1] Agre, K.; Rammaha, M. A.: System of nonlinear wave equations with damping and source terms, Differential integral equations 19, 1235-1270 (2006) · Zbl 1212.35268
[2] Han, Xiaosen; Wang, Mingxin: Global existence and blow-up of solution for a system of nonlinear viscoelastic wave equations with damping and source, Nonlinear anal. (2009) · Zbl 1195.35070
[3] Guesmia, A.: Existence global et stabilization interne non linéaire d’un system de ptrovsky, Bull. bel. Math. soc. 5, 583-594 (1998) · Zbl 0916.93034
[4] Han, Xiaosen; Wang, Mingxin: Energy decay rate for a coupled hyperbolic system with nonlinear damping, Nonlinear anal., 3264-3272 (2009) · Zbl 1157.35419 · doi:10.1016/j.na.2008.04.029
[5] Liu, Wenjun: Uniform decay of solutions for a quasilinear system of viscoelastic equations, Nonlinear anal. (2009)
[6] Georgiev, V.; Todorova, G.: Existence of solution of the wave equation with nonlinear damping and source term, J. differential equations 109, 295-308 (1994) · Zbl 0803.35092 · doi:10.1006/jdeq.1994.1051
[7] Haraux, A.; Zuazua, E.: Decay estimates for some semilinear damping hyperbolic problems, Arch. ration. Mech. anal. 150, 191-206 (1988) · Zbl 0654.35070 · doi:10.1007/BF00282203
[8] Levine, H. A.: Some additional remarks on the nonexistence of global solutions to nonlinear wave equations, SIAM J. Math. anal. 5, No. 4, 138-146 (1974) · Zbl 0243.35069 · doi:10.1137/0505015
[9] Levine, H. A.: Instability and nonexistence of global solutions of nonlinear wave equation of the form $Putt=-au+F(u)$, Trans. amer. Math. soc. 192, 1-21 (1974) · Zbl 0288.35003 · doi:10.2307/1996814
[10] Levine, H. A.; Park, S. P.; Serrin, J.: Global existence and nonexistence of solutions of the Cauchy problem for a nonlinearly damped wave equation, J. math. Anal. appl. 228, 181-205 (1998) · Zbl 0922.35094 · doi:10.1006/jmaa.1998.6126
[11] Messaoudi, Salim A.: Blow-up in a nonlinearly damped wave equation, Math. nach. 231, 1-7 (2001) · Zbl 0990.35102 · doi:10.1002/1522-2616(200111)231:1<105::AID-MANA105>3.0.CO;2-I
[12] Vitillaro, E.: Global nonexistence theorem for a class of evolution equations with dissipation, Arch. ration. Mech. anal. 149, 155-182 (1999) · Zbl 0934.35101 · doi:10.1007/s002050050171
[13] Hao, Jianghao; Zhang, Yajing; Li, Shengjia: Global existence and blow-up phenomena for a nonlinear wave equation, Nonlinear anal. (2009) · Zbl 1222.35044